# SDR AALA201709269013

- Difficulty date: September 25, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 53,743 hours, 21,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT AT THE R4 DOOR HAS A DETACHED LENS COVER.  REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-50-00.  OPERATIONAL CHECK GOOD.
